Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
203 Posts
Discussion Starter · #1 ·
Hello,
    Had iui on tuesday, I was given pergesterone pesseries (cyclogest), I now have simptoms of thrush. Would this be down to the iui or pessaries.? If so do I keep going with them?, also can I treat the thrush.? I have not been able to get hold of my gyne and my GP said he was unable to help.
                                  In much need of putting my mind at ease over the weekend.
                                        Thank you for your help,
                                                Marsha ..
                                               
 

·
Registered
Joined
·
254 Posts
Hiya , Like you I am taking those nasty pesseries and got all the symptoms of thrush, however it turned out I didn't have thrush at all and the pessaries are to blame which my hosp confirmed as well .  Remedy >>> not v. nice I know but try using them the other way (back door) for a couple of days and the thrushness should go away. I find that if I use the pessaries the front way for more than 3 days in a row then I get all the thrushy symptoms back. Hope this helps xxLaura
 

·
Registered
Joined
·
197 Posts
Hi Marsha

I too had an awful bout of thrush, so painful I could hardly sit down!!  I was advised to use caneston cream (safe in pregnancy) as I couldnt use the back-end route due to having endo on my bowel. Glad to say it cleared up within about 3 days!!

Hope this helps!!

Kerri xxx
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top